# SDR UIEA2019061804523

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,564 hours, 24,570 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Equipment Overhe
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT @ APPROX 2000' AGL, EICAS MSG FWD EQPT OVHT, FOLLOWED QRH AND MESSAGE CLEARED.  OPS TEST C/W IAW AMM 21-58-00, ALL TEST PASS. NO ACTIVE MSG AT THIS TIME.
